# SDR ASAA0180248

- Difficulty date: August 21, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING PREFLIGHT CHECK, EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE IN 1ST CLASS CABIN.  RECONNECTED LOOSE LIGHT MODULES.  LIGHT THEN OPERATED PROPERLY.  (M)
